# SDR ORJA9839

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Not Secured
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 7D EMERGENCY AISLE LIGHT OUT.  FOUND RECESSED PIN AT SIDE WALL, OPS CHECK OK.  (M)
